# SDR ASOA2013051403543

- Difficulty date: April 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR FLIGHT COMPARTMENT FLOOR PANEL 221ALF IS CORRODED AT FS280.  RECEIVED NEW SERVICEABLE PART PN CL670-33292-13S, LOCATED AND DRILLED TO MATCH ACFT IAW SRM 51-40-11-001-001-A01.  REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED FLOOR SUPPORT ANGLE FOR FLOOR PANEL 221ALF AT FS 280 IAW SRM 51-42-06-001-001-A01.
